# SDR HALA2019020600046

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 23,454 hours, 3,618 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING AIR TURN BACK WHILE IN DESCENT HAD BRIEF ECAM NAV ADR3 FAULT ILLUMINATED THEN CLEARED ON ITS OWN. ADR3 SYS TEST OK PER A330 AMM 34-13-00, OK FOR SERVICE.
